Atopic DermatitisA 13-year-old boy with a history of chronic atopic dermatitis, which had mainly affected the antecubital and popliteal areas, presented with a diffuse papular eruption in the lower abdomen that had persisted for approximately 9 months.
cholestasisA 30-day old infant was transferred to a children’s hospital. He had been born at 32 weeks’ gestation and arrived having never been fed, on total parenteral nutrition (TPN) and intravenous lipid emulsion 20%, furosemide, acetazolamide, morphine sulfate, and ibuprofen.
Kaposiform Hemangioendo-theliomaAn infant girl was noted to have jaundice with edema and violaceous discoloration of her right forearm at birth.
osteogenesis imperfectaA 5-week-old girl with an uncomplicated birth history presented to a pediatric emergency department with concern for swelling of her right leg. There had been no known traumatic event.
granulomaA 1-month-old boy presented to the clinic for a routine well-child visit. His mother brought up no concerns, but on physical examination, a soft, fleshy mass was noted to be protruding from the boy’s umbilical area.
lumbosacral hemangiomaA 2-month-old boy was referred to a neurology clinic for a superficial strawberry hemangioma over his lower back.
duchenne muscular dystrophyThis article presents a case of severe DCM in a 15-year-old boy with DMD who presented clinically with gastrointestinal symptoms.
histoplasmosisA 13-year-old girl presented to a Florida emergency department with concern about chest pain, weakness, and weight loss.
breastfeedingBreastfeeding offers children a number of long-lasting health effects such as a lower risk of developing respiratory tract infections, diarrhea, and otitis media.
neuroblastomaA boy aged 2 years and 9 months was admitted to a hospital’s pediatric unit with a chief concern of difficulty breathing, which had started a few weeks ago.
hand-foot-mouthAn otherwise healthy 15-year-old white adolescent presented with a 5-day history of a rash that first had been noted on his hands and feet.
drug useTo the Editor: I enjoy reading your journal, but I find one aspect particularly irksome. I am referring to your insistence on using only generic names for commonly used drugs.